# SDR SWAA2022022275255

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 50,381 hours, 30,054 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EMERGENCY DOOR WINDOW LIGHT INOP / [01] REMOVED AND REPLACED THE RIGHT OVER WING EMERGENCY EXIT DOOR WINDOW LIGHT BALLAST PER AMM 25-21-20. OPERATIONAL CHECK NORMAL.
